# SDR UALA2009050701314

- Difficulty date: May 6, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 59,820 hours, 22,248 cycles
- Engine: Pwa PW2037
- System (JASC): 2360 · Static Discharge System
- Part: Radome
- Part number: 4910200R
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE ON T/O, BIG BANG AND SMOKE ODOR IN COCKPIT.  NEED TO INSTALL NEW BASE PLATE AND STATIC WICK ON LT SIDE VERY TOP OF RUDDER, BOTH MISSING DUE TO LIGHTNING STRIKE.  INSTALLED DISCHARGE BASE AND PAINTED.  STATIC WICK ON AOG Z4071.  REPLACED STATIC WICK.  REPLACED RADOME.
